Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Algebraic algebras with involution


Author: Susan Montgomery
Journal: Proc. Amer. Math. Soc. 31 (1972), 368-372
MathSciNet review: 0288149
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The following theorem is proved: Let $ R$ be an algebra with involution over an uncountable field $ F$. Then if the symmetric elements of $ R$ are algebraic, $ R$ is algebraic.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288149-0
Keywords: Rings with involution, algebraic algebras
Article copyright: © Copyright 1972 American Mathematical Society